# SDR YENA20150520128

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 5,692 hours, 3,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HEAVY MAINTENANCE CHECK, FOUND AFT CARGO DOORWAY FWD END FINGER DOUBLER HAS CORROSION.  BLENDED, REWORKED, CORROSION DAMAGE AND HFEC PERFORMED.  REPLACED AFFECTED FASTENERS.  APPLIED SURFACE PROTECTION TO REWORKED AREA.  ALL WORK ACCOMPLISHED IAW EA E15-509-01.
